# SDR SWAA2021040237013

- Difficulty date: December 16, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 27,985 hours, 12,262 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140BF HAS MULTIPLE AREAS OF CORROSION THROUGHOUT EDGES; AS MARKED. / AFT CARGO FLOOR PANEL 140BF HAS MULTIPLE AREAS OF CORROSION THROUGHOUT EDGES; AS MARKED. BLENDED OUT CORROSION IAW SRM 57-10-02-0G-0. FOUND TO BE OUT OF LIMITS (OVER 20') IAW SRM 53-00-53-1A-1. VERIFIED MATERIAL FOR NEW PANEL; P# 2024-T3-071 ATAG # A90128; IAW AMM 25-52-01-201-801. FABRICATED NEW PANEL 140BF IAW AMM 25-52-01-201-801. TREATED IAW AMM 51-21-41-370-802. PRIMED IAW AMM 51-21-72-370-804.
